A good few months ago I got Implanon inserted into my arm as a method of birth control. The past few months I have had quite bad acne on my face and I have been taking Roaccutane to try sort it out as nothing else seems to work with me. When I got prescribed the Roaccutane I was instructed to take 'co-cyprindiol' birth control along with it to help level out my hormone levels etc. Is this safe to take whilst I have the Implanon implant ? I am a little worried they might blank each other out. I would rather not land pregnant !
No responses have yet been posted. Add your response to this question.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2012 • 1 answer
Posted 12 Jul 2012 • 1 answer
Posted 3 Oct 2013 • 3 answers
Posted 5 Feb 2015 • 1 answer
Posted 7 Dec 2015 • 0 answers